# SDR 95ZZZX1165

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88604
- Make and model: Cessna 421C
- Aircraft serial: 421C0604
- Engine: Cont GTSIO520L
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft Gear
- Part number: 643257
- Condition: Failed
- Location: Starter Clutch
- Part time: 429 hours
- Component: 643259A5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THIS ENGINE, THE 'NEW STYLE' STARTER CLUTCH (REF:  SB M92-10) GEAR TEETH WERE STARTING TO FAIL.  ALSO, REF:  CRITICAL SB 94-4.
